# SDR CA000918006

- Difficulty date: August 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 59,914 hours
- Engine: Pwa JT8D7
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Damaged
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) STALL INDICATION FAILURE LIGHT ON TRAINING FLIGHT, AIRCRAFT RETURNED TO BASE. FOUND LT GENERATOR TRIPPED, ATTEMPTED RESET, NIL FIX, FOUND DAMAGED WIRING.REPLACED WIRE X4A2N, SYSTEM CHECK SERVICEABLE.
